Journal of Symbolic Logic

On Power-like Models for Hyperinaccessible Cardinals

James H. Schmerl and Saharon Shelah

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 3 (1972), 531-537.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738319

Mathematical Reviews number (MathSciNet)
MR317925

Zentralblatt MATH identifier
0278.02042

JSTOR
links.jstor.org

Citation

Schmerl, James H.; Shelah, Saharon. On Power-like Models for Hyperinaccessible Cardinals. J. Symbolic Logic 37 (1972), no. 3, 531--537. https://projecteuclid.org/euclid.jsl/1183738319


Export citation